| Catalog Number |
HCSPUPPY |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was reported that the device is "not producing any smoke or anything to inhale".Due to this, medication could not be administered.No inury was reported due to the incident.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
Machine "not putting out any mist".